# SDR USAA960379

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N260AU
- Make and model: Boeing 737201
- Aircraft serial: 22866
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 350
- Part time: 34,273 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND CRACK 1 INCH LONG STATION 350 AT STRINGER 17L FRAME.  REMOVED DAMAGED AREA FABRICATED REPAIR AND REPAIRED PER SRM 20-30-06 SRM 51-40-4.  (M)
